# SDR DL72L000822

- Difficulty date: April 13, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK TOP SKIN STR 9 CRACKED AT RIB STA 629.  REPAIRED PER 57-13-0 PAGE 801 FIG 802.
